Jump to content
  • Sign Up
0
beth67

Strange Facial Sensations

Rate this topic

Recommended Posts

I was diagnosed last July. Went gluten free for two months. Two weeks ago I had an endoscopy and biopsy which confirmed diagnosis. Ate gluten for three days before biopsy. Had the cramps and body pain. In the last few days I've developed strange sensations in my cheeks, mostly the left one. First they felt hot but when I touched them they were cool. Now my left cheek feels like there is icy hot bengay cream on it. My cheek still feels cool to the touch like the other one. It also feels a little numb. I'm wondering if this is part of the neuropethy side effect some people have eating gluten. It's been two weeks since eating gluten again and the biopsy. I feel yucky still. The intestinal cramps are gone and my bathroom stuff is back to normal. I feel achy all over and have low back pain and I feel like I'm in a fog and my ears are ringing horribly. Does anyone know if this weird cheek sensation can be a gluten symptom.

Beth

Share this post


Link to post
Share on other sites

Hi Beth

Yes i think this maybe a symptom of celiac.. I also get weird sensations like tingling and twitching allover my face,right eye and ears.. its gotten alot worse since going gluten free but i believe that this is a sign that the damage nerves are starting to heal..

Hope your symptoms improve soon :)

Share this post


Link to post
Share on other sites

Both of you would probably benefit from some supplemental vitamins. I have had great success with the twitching and neuropathy from adding extra magnesium and sublingual B12 (methyl). Dr. Carolyn Dean recommends 600 mg's of magnesium for an average size adult. Don't start with that much. Start with a low dose and add to it every few days. I take a little more than that. The B12 is simple because you can't take too much, it will just wash out if you have extra. I take 2000 mcg's in the morning. I started with an afternoon dose in the beginning but after a few weeks felt I only needed one dose. Both can be increased on a day when you feel stressed, glutened or have a lot of physical activity.

Share this post


Link to post
Share on other sites

Thank you both for replying. Makes me feel a little better knowing this is normal. I actually stopped taking all my vitamins before my endoscopy and haven't taken them for the last two weeks so maybe it's time to start taking them again.

Beth

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×